# SDR CAL950848

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 2740 · Stabilizer Control System
- Part: O-Ring
- Condition: Blown
- Location: Stab Contl Vlv
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0961 - GUM - THE HYDRAULIC SYSTEM 3 ELEVATOR OFF LIGHT ILLUMINATED AND THE HYDRAULIC QUANTITY DROPPED TO 5.9 GALLONS IN FLIGHT.  THE RIGHT HYDRAULIC PUMP WAS TURNED OFF AND THE FLUID LOSS STOPPED AT 4.9 GALLONS.  THE AIRCRAFT WAS RETURNED TO GUM AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE PRESSURE SIDE O-RING AT UPPER STABILIZER CONTROL VALVE BLOWN.  THE SEAL AND BACKUP RING WERE REPLACED IAW MM 27-40.  THE HYDRAULIC SYSTEM WAS SERVICED, LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
